advertisement
Question
Posted by: Thushen | 2012/03/22

MENSTRUATION

Hi I am on Oralcon and last month did get my cycle full likenormal and this month the same happened i discharge dark almost black blood clots and then its over no bleeding please can you help and advise what this could be. thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Perhaps you need to have a Gynae check-up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/03/25

Perhaps you need to have a Gynae check-up.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement